MathSciNet Relay Station
MathSciNet bibliographic data
MR2556506 35R35 (35B40 92C15 92C50)
Wu, Junde; Cui, Shangbin Asymptotic behavior of solutions for parabolic differential equations with invariance and applications to a free boundary problem modeling tumor growth. Discrete Contin. Dyn. Syst. 26 (2010), no. 2, 737–765.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement